Title: Excitation of nonlinear MHD waves by foot-point motions
Authors: Murawski, K ×
Goossens, Marcel #
Issue Date: 1994
Series Title: Astronomy and Astrophysics vol:286 pages:952-961
ISSN: 1432-0746
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Plasma-astrophysics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science